Alert archive / Wisconsin / Tornado Warnings in 2024

Tornado Warning 7, NWS Green Bay, WI

June 25, 2024Menominee County, Oconto County, Shawano County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Jun 25, 2024, 2:30 AM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2024, 2:30 AM CDT (07:30 UTC)
Expired
Jun 25, 2024, 3:00 AM CDT
In force
30 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 41 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:34 AM CDTHAIL 1.55 W Underhill, WICorrects previous hail report from 5 W Underhill. Picture of hail at Berry Lake. Via Social Media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 12:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2024-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2024-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

735 
WFUS53 KGRB 250730
TORGRB
WIC078-083-115-250800-
/O.NEW.KGRB.TO.W.0007.240625T0730Z-240625T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
230 AM CDT Tue Jun 25 2024

The National Weather Service in Green Bay has issued a

* Tornado Warning for...
  Southeastern Menominee County in northeastern Wisconsin...
  Southern Oconto County in northeastern Wisconsin...
  East central Shawano County in northeastern Wisconsin...

* Until 300 AM CDT.

* At 229 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located over
  Legend Lake, or 8 miles north of Shawano, moving east at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Legend Lake around 235 AM CDT.
  Gillett around 240 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Pulcifer, College Of Menominee Nation, Intersection Of Hwy 55 And
County M, Underhill, Oconto Falls, Advance, Zachow, Shawano Lake,
Morgan, and Green Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4484 8872 4501 8863 4488 8803 4468 8824
      4468 8825 4466 8826
TIME...MOT...LOC 0729Z 291DEG 59KT 4490 8856 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
3 follow-up statements
100 
WWUS53 KGRB 250738
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
238 AM CDT Tue Jun 25 2024

WIC078-250747-
/O.CAN.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Menominee WI-
238 AM CDT Tue Jun 25 2024

...THE TORNADO WARNING FOR SOUTHEASTERN MENOMINEE COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the Tornado Warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Wisconsin.

&&

LAT...LON 4480 8861 4486 8857 4486 8849 4498 8849
      4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0737Z 288DEG 55KT 4487 8839 

$$

WIC083-115-250800-
/O.CON.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Oconto WI-Shawano WI-
238 AM CDT Tue Jun 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN
OCONTO AND EAST CENTRAL SHAWANO COUNTIES...

At 237 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Gillett, or 11 miles northeast of Shawano, moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southern Oconto and east central Shawano Counties, including the
following locations... Pulcifer, Underhill, Oconto Falls, Advance,
Zachow, Shawano Lake, Morgan, Green Valley, Krakow, and Cecil.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4480 8861 4486 8857 4486 8849 4498 8849
      4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0737Z 288DEG 55KT 4487 8839 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
235 
WWUS53 KGRB 250746
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
246 AM CDT Tue Jun 25 2024

WIC083-115-250800-
/O.CON.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Oconto WI-Shawano WI-
246 AM CDT Tue Jun 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH
CENTRAL OCONTO AND EAST CENTRAL SHAWANO COUNTIES...

At 245 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Gillett, or 16 miles east of Shawano, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Pulaski, Gillett, Oconto Falls, Stiles, Bonduel, Morgan, Sampson,
Green Valley, Pulcifer, and Advance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 4474 8845 4481 8840 4484 8837 4495 8835
      4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0745Z 291DEG 53KT 4483 8825 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
008 
WWUS53 KGRB 250753
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
253 AM CDT Tue Jun 25 2024

WIC083-115-250801-
/O.EXP.KGRB.TO.W.0007.000000T0000Z-240625T0800Z/
Oconto WI-Shawano WI-
253 AM CDT Tue Jun 25 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL OCONTO AND EAST CENTRAL
SHAWANO COUNTIES WILL EXPIRE AT 300 AM CDT...

The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the Tornado Warning will be allowed 
to expire.  However, a Severe Thunderstorm Warning still remains in 
effect for Oconto and Shawano counties.

&&

LAT...LON 4474 8845 4481 8840 4484 8837 4495 8835
      4488 8803 4468 8824 4468 8825 4466 8826
TIME...MOT...LOC 0751Z 291DEG 59KT 4480 8813 

$$

Kurimski

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Jun 25, 1:26 AM CDT, 1 hour 4 minutes earlier. Its key messages:

  • A severe thunderstorm complex is expected to produce widespread damaging winds as it moves through the region in the late evening and overnight hours. Greatest impacts expected over central WI and the Fox Valley.
  • Conditions hazardous to small craft are expected late tonight into Tuesday along Lake Michigan.
  • Some rivers and streams will remain above bankfull into the middle of the week.
  • Next period of significant rain expected Friday into Friday night.
Area forecast discussion, Jun 25, 1:26 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
126 AM CDT Tue Jun 25 2024

Updated aviation portion for 06Z TAF issuance

.KEY MESSAGES...

- A severe thunderstorm complex is expected to produce widespread
  damaging winds as it moves through the region in the late
  evening and overnight hours. Greatest impacts expected over
  central WI and the Fox Valley.

- Conditions hazardous to small craft are expected late tonight into
  Tuesday along Lake Michigan.

- Some rivers and streams will remain above bankfull into the
  middle of the week.

- Next period of significant rain expected Friday into Friday
  night.

&&

.DISCUSSION...
Issued at 258 PM CDT Mon Jun 24 2024

Short Term...Tonight and Tuesday

The main focus of the short term forecast will be the approaching
severe weather for the overnight period tonight.

A shortwave trough will trigger the development of a complex of
thunderstorms over eastern Minnesota this evening, bringing it
eastwards into and across Wisconsin overnight. Ahead of this
system, strong low level flow will prime an axis instability from
Minnesota through central WI. Any organized complex that forms
will then ride along this axis of instability, crossing central
to eastern Wisconsin sometime between 11 PM and 4 AM. General
model consensus develops the upstream storms into a fast moving
bowing thunderstorm complex, which would highlight damaging winds
as the most impactful severe threat. A couple brief spin ups
aren't out of the question, as the 0-3km shear values will be
favorable on the northern end of the line, but in the context of
widespread strong winds, impacts between the two will likely not
be much different. Hail does not seem likely by the time storms
arrive. Finally, although another half inch to an inch of rain is
possible, the fast moving nature of the anticipated storms will
limit any flooding concerns but may keep river levels elevated.
Storms will push through the region by around daybreak, with
quieter conditions expected to return by Tuesday morning.

The passage of the storms is expected to push the frontal boundary
southwards, keeping any redevelopment Tuesday afternoon south of
our area and focused more towards Illinois.

Long Term...Tuesday Night Through Monday

Little impactful weather is expected through Thursday night,
with high pressure dominating for much of the period.

A frontal system is forecast to move through the region Friday
and Friday night. This system should have have a nice surge of
Gulf of Mexico moisture, as a 40-50 kt LLJ brings PWATs around
2 inches into the region. Locally heavy rainfall will be a
concern, but a lack of significant instability should limit the
severe weather threat. Another system may bring showers and
storms to the region early in the next work week.

Temperatures should average near to slightly below normal through
the extended period.

&&

.AVIATION...for 06Z TAF Issuance
Issued at 125 AM CDT Tue Jun 25 2024

Some showers and storms will continue to develop ahead of a
strengthening complex of storms that will push across the area
during the early morning hours. Storms will produce damaging
winds, hail and torrential downpours.

Some LLWS will be possible, when surface winds drop below 15 kts,
ahead of the complex of storms as a LLJ works into the area. Will
need to monitor for a wake low behind the complex of storms,
which could produce strong easterly winds.

Some low clouds could linger through around 15z on Tuesday,
longest over east-central WI. Otherwise, look for VFR conditions
on Tuesday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement until 1 PM CDT this afternoon for WIZ022-
040-050.
&&

DISCUSSION.....Uhlmann/Kieckbusch
AVIATION.......Bersch
Hazardous weather outlook, Jun 24, 3:01 PM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
301 PM CDT Mon Jun 24 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
301 PM CDT Mon Jun 24 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A thunderstorm complex is expected to form over eastern Minnesota
or northwest Wisconsin this evening and move southeast towards
Lake Winnebago overnight. It could produce a path of widespread
damaging winds, especially over central Wisconsin and the Fox
Valley.

Some rivers and streams will remain above bankfull from recent rains.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Some rivers and streams will remain above bankfull through midweek.

Showers and embedded thunderstorms may bring locally heavy rainfall
to the region Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late tonight.

LMZ521-522-541>543-252015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
301 PM CDT Mon Jun 24 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Increasing south winds and building waves will create conditions
hazardous to small craft late tonight.

Thunderstorms with potentially very strong winds will impact the
nearshore waters late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Conditions hazardous to small craft will continue into Tuesday.

Thunderstorms may be possible Friday into Friday night.

Uhlmann/Kieckbusch

In the hours before

Special weather statement, Jun 24, 10:53 PM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1053 PM CDT Mon Jun 24 2024

WIZ005-250500-
Vilas WI-
1053 PM CDT Mon Jun 24 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN VILAS COUNTY
THROUGH MIDNIGHT CDT...

At 1053 PM CDT, Doppler radar was tracking a strong thunderstorm near
Park Falls, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Lac Du Flambeau around 1120 PM CDT.

Other locations impacted by this storm include Trout Lake, Arbor
Vitae, Sayner, and Nixon Lake Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4612 8949 4590 8950 4591 9004 4598 9004
      4598 8993 4611 8993
TIME...MOT...LOC 0353Z 271DEG 30KT 4601 9035

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jun 24, 11:12 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1112 PM CDT Mon Jun 24 2024

WIZ010-018-250500-
Oneida WI-Lincoln WI-
1112 PM CDT Mon Jun 24 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN AND WESTERN
ONEIDA COUNTIES THROUGH MIDNIGHT CDT...

At 1112 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Phillips to 6 miles west of Ogema.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Tripoli and Willow Lake around 1135 PM CDT.
  Willow Reservoir around 1145 PM CDT.

Other locations impacted by these storms include Mc Naughton,
Heafford Junction, Bradley, Lower Tomahawk River Natural Area,
Harshaw, Hazelhurst, Clifford, Tomahawk River Pines Natural Area,
Mccord, and Otter Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4582 9005 4585 8955 4531 8947 4536 9004
TIME...MOT...LOC 0412Z 270DEG 39KT 4572 9046 4546 9042

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jun 24, 11:56 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1156 PM CDT Mon Jun 24 2024

WIZ031-250530-
Shawano WI-
1156 PM CDT Mon Jun 24 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SHAWANO COUNTY THROUGH
1230 AM CDT...

At 1156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wittenberg, or 22 miles south of Antigo, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wittenberg, Pella, Tigerton, Gresham, Bowler, Eland, Shepley,
Whitcomb, Tilleda, and Lyndhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4472 8918 4490 8920 4494 8874 4472 8873
TIME...MOT...LOC 0456Z 266DEG 39KT 4482 8908

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Kurimski
Special weather statement, Jun 25, 12:14 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1214 AM CDT Tue Jun 25 2024

WIZ005-010-018-019-250600-
Vilas WI-Langlade WI-Oneida WI-Lincoln WI-
1214 AM CDT Tue Jun 25 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN LINCOLN...SOUTHERN
VILAS...ONEIDA AND NORTHWESTERN LANGLADE COUNTIES THROUGH 100 AM
CDT...

At 1214 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Rainbow Flowage, or 11 miles west of Eagle River,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rhinelander, Eagle River, Lac Du Flambeau, Tomahawk, Newbold,
Harrison, Woodboro, Parrish, Crystal Lake Scout Reservation, and
Rainbow Flowage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4598 8905 4558 8905 4520 8906 4536 8993
      4610 8986
TIME...MOT...LOC 0514Z 279DEG 31KT 4592 8950

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MPC
Special weather statement, Jun 25, 12:53 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1253 AM CDT Tue Jun 25 2024

WIZ039-040-250630-
Kewaunee WI-Brown WI-
1253 AM CDT Tue Jun 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BROWN AND KEWAUNEE
COUNTIES THROUGH 130 AM CDT...

At 1253 AM CDT, Doppler radar was tracking a strong thunderstorm near
Green Bay, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Wisconsin.

&&

LAT...LON 4454 8741 4451 8742 4441 8797 4458 8806
      4470 8772 4469 8772 4468 8774 4468 8747
      4455 8740
TIME...MOT...LOC 0553Z 249DEG 31KT 4453 8792

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:53 PM CDTSpecial Weather StatementGRBVilas67 min
Jun 24, 11:12 PM CDTSpecial Weather StatementGRBLincoln, Oneida48 min
Jun 24, 11:32 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas43 min
Jun 24, 11:56 PM CDTSpecial Weather StatementGRBShawano34 min
Jun 25, 12:10 AM CDTSevere Thunderstorm WarningGRBMenominee, Shawano, Waupaca23 min
Jun 25, 12:14 AM CDTSpecial Weather StatementGRBLanglade, Lincoln, Oneida46 min
Jun 25, 12:36 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida39 min
Jun 25, 12:53 AM CDTSpecial Weather StatementGRBBrown, Kewaunee37 min
Jun 25, 1:03 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc42 min
Jun 25, 1:05 AM CDTSpecial Marine WarningGRB115 min
Jun 25, 1:11 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida49 min
Jun 25, 1:12 AM CDTSpecial Marine WarningGRB93 min
Jun 25, 1:17 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto58 min
Jun 25, 1:31 AM CDTSevere Thunderstorm WarningGRBMarathon59 min
Jun 25, 2:00 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Menominee, Oconto, Shawano60 min
Jun 25, 2:28 AM CDTSevere Thunderstorm WarningGRBMarathon, Outagamie, Portage, Waupaca, Wood47 min
Jun 25, 2:37 AM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Marinette, Oconto, Outagamie, Shawano38 min
Jun 25, 2:42 AM CDTSpecial Marine WarningGRB63 min
Jun 25, 2:44 AM CDTSpecial Marine WarningGRB2 hr
Jun 25, 2:58 AM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie62 min
Jun 25, 3:03 AM CDTSevere Thunderstorm Warning Considerable damage threatGRBDoor32 min
Jun 25, 3:04 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara, Winnebago56 min
Jun 25, 4:00 AM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc, Outagamie, Waupaca, Winnebago60 min
Jun 25, 5:04 AM CDTSpecial Weather StatementGRBManitowoc26 min
Jun 25, 5:44 PM CDTRiver Flood WarningGRBMarathon22 days

Nearby

Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.